Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i10.20
pages 13-23

Data Analysis Method and Problems of Identification of Trajectories of Solitary Waves

Andrey Ya. Bomba
Rovno State Humanitarian University
Yuriy V. Turbal
National University of Water Industry and Nature Management, Rovno

Краткое описание

Methods for identification of trajectories of solitary waves by results of discrete observations in medium, where several waves exist simultaneously, are proposed. The method consists of separate stages of analysis of velocities, determination of interrelation of data and analysis of their trajectories. On construction of predicted trajectories the problem is reduced to verification of consistency of systems of moment relations, equivalent to problem of the Markov moments.

ЛИТЕРАТУРА

  1. Bomba A.Ya., Turbal Yu.V., Prediction of trajectories of solitary waves of deformations in anisotropic elastic bodies, Mezhdunarodnyi nauchno tekhnicheskiy zhurnal "Problemy upravleniya i informatiki", 2014, No. 3, 12-21.

  2. Krein M.G., Nudelman A.A., Problem of Markovian moments and extremal problems (in Russian), Nauka, Moscow, 1963.

  3. Turbal Yu., The trajectories of self-reinforsing solitary wave in the gas disc of galaxies, Proceedings of the 3-rd International Conference on Nonlinear Dynamics, Kharkov, 2010, 112-118.

  4. Turbal Yu.V., Investigation of nonlinear effects of interaction of solitary waves of deformation with domains of variable density for anisotropic rigid body, Fiziko-matematicheskoe modelirovanie i informatsionnyye tekhnologii, 2013, No. 18, 112-119.

  5. Kozak J., Sileny J., Seismic events with non-shear component. I. Shallow earthquakes with a possible tensile source component, PAGEOPH, 1985, No. 123, 1-15.

  6. Berkovich A.S., Lemeshko B.Yu., Shcheglov A.E., Investigation of distribution of statistics of trend and randomness criteria, Proceedings of X International Conference "Aktualnyye problemy elektronnogo priborostroyeniya, APEP-2010", Novosibirsk, 2010.

  7. Kobzar A.I., Applied mathematical statistics (in Russian), Fizmatlit, Moscow, 2006.

  8. Bomba A.Ya., Turbal Yu.V., Mathematical model of seismic process, which considers slow solitary waves of deformations, Vestnik Kremenchugskogo natsionalnogo universiteta imeni Mikhaila Ostrogradskogo, 2013, No. 4 (81), 88-93.

  9. Erofeyev V.I., Wave processes in rigid bodies with microstructure (in Russian), Izdatelstvo Moskovskogo universiteta, Moscow, 1999.

  10. Bartels R., The rank version of von Neumann's ratio test for randomness, JASA, 1982, 77, No. 377, 40-46.


Articles with similar content:

The Research of the Asymptotic Properties of Nonparametric Classifiers Based on Depth Functions
Journal of Automation and Information Sciences, Vol.47, 2015, issue 8
A. V. Anisimov, Alexander A. Galkin
Properties of LSM-Estimator of Correlation Function of Biperiodically Correlated Random Processes
Journal of Automation and Information Sciences, Vol.52, 2020, issue 6
Oxana Yu. Dzeryn , Pavel A. Semenov , Igor N. Javorskyj , Roman M. Yuzefovych
NEAR FIELD-TO-FAR FIELD RELATION IN THE PROBLEM OF PLANE WAVE SCATTERING BY A STATISTICALLY ROUGH SURFACE
Radio Physics and Radio Astronomy, Vol.3, 2012, issue 4
A. S. Bryukhovetsky
Investigation of Deviation of Trajectories of Linear Stable Discrete Systems from Monotonously Decreasing Curve on Free Motion in the Case of Multiple Real Positive Eigenvalues of their Matrices
Journal of Automation and Information Sciences, Vol.48, 2016, issue 10
Nina A. Vunder, Anatoliy V. Ushakov
Chaotic Continuous Processes and Their interval Characteristics
Journal of Automation and Information Sciences, Vol.36, 2004, issue 6
Mikhail M. Lychak